# SDR CALA2024032000799

- Difficulty date: March 17, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N35260
- Make and model: Boeing 737824
- Aircraft serial: 30855
- Aircraft time: 70,981 hours, 24,705 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 1958M37G01
- Condition: Failed
- Location: Rh Eng
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

RH ENG ABNORMAL INDICATIONS. RETURNED TO GUM. NO EXCEEDANCE NOTED. PERFORMED EEC BITE TEST PER AMM 73-21-00. FOUND FAULT 77-20862. S3 THERMOCOUPLE RECENTLY REPLACED. REMOVED AND REPLACED CJ10 HARNESS PER AMM 73-21-06. INSTALLATION TEST PASSED. T495S3 TEMP READS NORMAL. PERFORMED POWER ASSURANCE RUN AT 90% N1 SPEED FOR 10MINS. EGT INDICATION WITHIN LIMITS. AIRCRAFT RETURNED BACK INTO SERVICE.
